Skin rash is found among people who take Sulfasalazine, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Humira, and have Rheumatoid arthritis . We study 13,452 people who have side effects while taking Sulfasalazine from FDA and social media. Among them, 608 have Skin rash. Find out below who they are, when they have Skin rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Sulfasalazine has active ingredients of sulfasalazine. It is often used in rheumatoid arthritis. (latest outcomes from Sulfasalazine 18,285 users)
Skin rash has been reported by people with rheumatoid arthritis, high blood pressure, hepatitis c, multiple sclerosis, high blood cholesterol (latest reports from 263,222 Skin rash patients).
On Oct, 23, 2016
13,452 people reported to have side effects when taking Sulfasalazine.
Among them, 608 people (4.52%) have Skin Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. Earlier she was taking Amlopdine and Betaloc ( due to high pulse rate). Both it seem to promote Uveitis. This has been found from this ehealth group and so I am grateful to this group. So she is using Telma-40 and it seems to not promoting Uveitis. I have placed the issue of promoting Uveitis by Amlopidin/ Betaloc before doctors; but they are not willing to accept the truth. However, I am grateful to e-Health for finding out this truth. Regards.
I started taking 600 mg twice. After a week started mild rash like heat pricks. Saw the Dr after a month. Used hydrocortizone. No change. Now it I s getting worsen. Specially in legs and back. I just thought only medication Inew was Lopid. I am going to stop today. Please let me know this ...
I've lost 30 pounds since I started taking sulfasalazine 4 months ago. I stopped the med last week but I haven't gained any weight back yet. I actually lost a few more pounds since I stopped taking it. I am very underweight now. Has anyone had this happen to them, and how long did it take to ...
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Hi just wondering if the rash y'all have is called lechnoid drug eruption? I have even able to figure out what is causing it, I thought it was garcina Cambodia and started a new vitamin that contains chromium and the rash started again😭
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. ...
Started a rash about a month ago. Dermatologist was able to pinpoint it coming from generic Lipitor. I had been taking 10 mgs for the past couple of years with no problem. What is the best way to treat this awful, itchy rash? It is driving me crazy. So far topical corticosteroid which does ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.